# SDR ORJA97186

- Difficulty date: October 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: L680E1
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EPR SPLIT AT ALTITUDE AS CLIMB CONTINUED, LT EPR CLIMBED OFF SCALE.  REMOVED AND REPLACED PT2 LINE IN PYLON.  LEAK CHECK, OPS CHECK GOOD.  REMOVED AND REPLACED NR 1 EPR TRANSMITTER AS PRECAUTION.  TESTED GOOD PER MM 77-11-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
